Guest

Severe diarrhea due to medication.

My Samantha is experiencing severe chronic diarrhea due to her medication. The medication is helping her to breath as she is passing from lung cancer. But this medication is causing so much diarrhea. I have tried 100% pumpkin and pedialyte and they are not helping. I know she has to be uncomfortable with all this passing of stool. Does anyone have any suggestions. I have considered phoning our Veterinarian as they must have something they can prescribe for Samantha. Has anyone phone their Vet and been given medication for diarrhea?


Asked by Member 1110659 on Apr 26th 2013 Tagged diarrhea, medication, cancer in Health & Wellness
Report this question Get this question's RSS feed Send this question to a friend



Status

  • This question is closed.

Best Answer

Libby

A phone call to the vet is exactly what I would do, and I wouldn't wait. Such a difficult time for both of you. Sending my prayers and best wishes.


Libby answered on Apr 26th.

There Are No Other Answers